# SDR AALA20010389

- Difficulty date: March 3, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CORRODED STRINGER 26R, STATION 1148.  REMOVED CORRODED SHEAR TIE AND REPLACED WITH NEW PART 51-10-3.  (M)
